# SDR 2010F00200

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N323KT
- Make and model: Dhav DHC2MK2
- Aircraft serial: 1022
- Aircraft time: 12,286 hours
- Engine: Pwa R985AN14B
- Engine time: 11,790 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4536603
- Part serial: 05516
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE INSTALLED ME406 ELT G-SWITCH WOULD NOT ACTIVATE DURING ROUTINE MX.  THE ELT WAS TESTED IAW THE MM.  ALL FLASH CODES WERE NORMAL DURING REMOTE SWITCH ACTIVATION.  ALL FLASH CODES WERE NORMAL WHEN THE ELT WAS REMOVED FROM THE ACFT AND THE ARM SWITCH WAS ACTIVATED THE RESET. THE G-SWITCH TEST FAILED.  THIS TEST IS PREFORMED USING A JUMPER WIRE CONNECTED TO THE CONNECTOR PLUG PORT.  THE JUMPER ITSELF WAS TESTED AND TESTED NORMAL.  THE ELT WAS DEEMED UNAIRWORTHY AND RETURNED TO THE MFG FOR REPAIR.
